# SDR FK8R20130311001

- Difficulty date: February 22, 2013
- Submitted: March 11, 2013
- Operation: General aviation
- Filed by: Freeway Airport Inc, repair station FK8R141Q
- Aircraft: N231G
- Make and model: Mooney M20K
- Aircraft serial: 250375
- Aircraft time: 4,470 hours
- Engine: Cont TSIO360MB
- Engine time: 1,359 hours
- Propeller: Mcauly D3A36C410
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654970
- Condition: Cracked
- Location: Nr 2
- Part time: 1,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, AN OIL LEAK WAS FOUND AT THE BOTTOM OF THE NR 2 CYLINDER AFTER WASHING THE ENGINE AND RUNNING IT AGAIN IT WAS NOTICED THAT THE OIL WAS LEAKING FROM THE CYLINDER IN THE AREA WHERE THE BARREL ATTACHES TO THE HEAD.  THE CYLINDER HAD BEEN O/H 280 HOURS PRIOR TO THE FAILURE AND THE COMPRESSION ON THAT CYLINDER WAS 68/80.  WE REMOVED THE CYLINDER AND FOUND A CRACK ABOUT 5" FROM THE END OF THE BARREL.
